Normal Bases and Zp-Extensions

F. Kawamoto, Keiichi Komatsu

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)335-347
Number of pages13
JournalJournal of Algebra
Volume163
Issue number2
DOIs
Publication statusPublished - 1994 Jan 15
Externally publishedYes

Fingerprint

Normal Basis

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Normal Bases and Zp-Extensions. / Kawamoto, F.; Komatsu, Keiichi.

In: Journal of Algebra, Vol. 163, No. 2, 15.01.1994, p. 335-347.

Research output: Contribution to journalArticle

Kawamoto, F & Komatsu, K 1994, 'Normal Bases and Zp-Extensions', Journal of Algebra, vol. 163, no. 2, pp. 335-347. https://doi.org/10.1006/jabr.1994.1021
Kawamoto, F. ; Komatsu, Keiichi. / Normal Bases and Zp-Extensions. In: Journal of Algebra. 1994 ; Vol. 163, No. 2. pp. 335-347.
@article{c40fc15c03f04786906e72cb6d8cbe99,
title = "Normal Bases and Zp-Extensions",
author = "F. Kawamoto and Keiichi Komatsu",
year = "1994",
month = "1",
day = "15",
doi = "10.1006/jabr.1994.1021",
language = "English",
volume = "163",
pages = "335--347",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Normal Bases and Zp-Extensions

AU - Kawamoto, F.

AU - Komatsu, Keiichi

PY - 1994/1/15

Y1 - 1994/1/15

UR - http://www.scopus.com/inward/record.url?scp=0041153119&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041153119&partnerID=8YFLogxK

U2 - 10.1006/jabr.1994.1021

DO - 10.1006/jabr.1994.1021

M3 - Article

VL - 163

SP - 335

EP - 347

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -